Thumbnail
Access Restriction
Open

Author Robert, Hakl
Source Directory of Open Access Journals (DOAJ)
Content type Text
Publisher Springer
File Format HTM / HTML
Date Created 2011-11-19
Copyright Year ©2005
Language English
Subject Domain (in LCC) QA299.6-433
Subject Keyword Mathematics ♦ Science ♦ Analysis
Abstract We consider the problem , , where are, in general, nonlinear continuous operators, , and is a continuous functional. Efficient conditions sufficient for the solvability and unique solvability of the problem considered are established.
ISSN 16872770
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG ♦ Career/Technical Study
Learning Resource Type Article
Publisher Date 2005-01-01
e-ISSN 16872762
Journal Boundary Value Problems
Volume Number 2005
Issue Number 3
Starting Page 964950


Source: Directory of Open Access Journals (DOAJ)